# SDR HNAA2015112000343

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 57,785 hours, 64,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURN ODOR IN FLIGHT DECK WITH NO POWER ON AIRCRAFT.  MAINTENANCE POWER ACFT WITH APU FOR APPROXIMATELY 15 MINUTES.  NO EVIDENCE OF ANY BURNING ODOR.  OK FOR SERVICE.
